# SDR DLL15961538

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Vlv
- Condition: Failed
- Location: Rt Mlg  Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS C-SYS HYD QTY IMMEDIATELY AFTER LANDING GEAR LOWERED.  REPLACED LANDING GEAR PHASE CONTROL VALVE, OPERATED LANDING GEAR AND OPS CKS GOOD.
